“This Vaccine Wants To Kill Me” Last Post By Medical Student Who Died After Taking AstraZeneca Covid-19 Vaccine

KEY POINTS

  • A family is demanding answers after their daughter Rosette Kyarikunda who was a 5th year medical student died suddenly after being inoculated with AstraZeneca Covid-19 vaccine jab.
  • Rosette who was a student at Busitema University in Uganda took the Covid jab as a requirement to resume learning at the institution.
  • Varsity spokesperson Peace Kalungi said the government directed that all students to be vaccinated against Coronavirus before they resumed learning at the institution.

A family is demanding answers after their daughter Rosette Kyarikunda who was a 5th year medical student died suddenly after being inoculated with AstraZeneca Covid-19 vaccine jab.

Rosette who was a student at Busitema University in Uganda took the Covid jab as a requirement to resume learning at the institution.

Varsity spokesperson Peace Kalungi said the government directed that all students to be vaccinated against Coronavirus before they resumed learning at the institution.

Rosette took her first jab of AstraZeneca on August 17th, a day after returning to school. After taking her shot, she started experiencing mild headache and general body weaknesses.

On Wednesday August 25, Rosette’s condition deteriorated and she was admitted and managed at Mbale Regional Referral Hospital, which doubled as her training hospital for Busitema University.

Rosette was referred to Kiruddu hospital on Sunday August 29th for CT scan and reaching there she slipped into a coma.

The 5th year student was admitted to ICU, doctors told the varsity administration that she developed multi-organ failure.

The doctors suggested that they put Rosette on dialysis but it was not completed because her serum albumin levels were low. They administered albumin and put her on dialysis.

Albumin is a protein produced in the liver. Decreased albumin levels are more frequently associated with chronic conditions affecting the liver but can also signal kidney conditions, malnutrition, inflammation, infection, thyroid disease, and gastrointestinal problems. Dialysis is a procedure to remove waste products and excess fluid from the blood when the kidneys stop working properly.

Rosette didn’t recover despite all efforts to save her life, she lost the battle two days later after she was admitted at Kiruddu hospital.

Before her death, the deceased took to social media to complain about feeling sick after taking the AstraZeneca Covid-19 vaccine jab.

Rosette took her first jab of AstraZeneca on August 17th, a day after returning to school. After taking her shot, she started experiencing mild headache and general body weaknesses.

“This Corona vaccine wants to take my life surely. I have never experienced this kind of headache and chest pain for years I have spent on earth planet. May God have mercy,” Rosette complained.

After the post, she never updated anything else as her situation quickly deteriorated leading to her death.

A number of countries, mostly in Europe have either suspended or restricted the use of AstraZeneca vaccine because of rare but dangerous side effects such as blood clots.

Information from World Health Organization (WHO) indicates that Covid-19 vaccines can cause mild, short term side effects.

Rare instances of adverse events following Coronavirus vaccinations have been reported across the world.

Related: CS Kagwe Defends His Remarks Dismissing Covid-19 Vaccine

- Advertisement -spot_img

Stay Connected

16,985FansLike
2,458FollowersFollow
61,453SubscribersSubscribe

Must Read

- Advertisement -spot_img

Recent News